Convergence rate of Fourier-Laplace series of L2-functions

Chin Cheng Lin, Kunyang Wang

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

The almost everywhere convergence rates of Fourier-Laplace series are given for functions in certain subclasses of L2n-1) defined in terms of moduli of continuity.

Original languageEnglish
Pages (from-to)103-114
Number of pages12
JournalJournal of Approximation Theory
Volume128
Issue number2
DOIs
StatePublished - Jun 2004

Keywords

  • Almost everywhere convergence
  • Fourier-Laplace series
  • Modulus of continuity

Fingerprint

Dive into the research topics of 'Convergence rate of Fourier-Laplace series of L2-functions'. Together they form a unique fingerprint.

Cite this